# SDR RRXA96115

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT Y=1440 AND LONGERON 33R CORROSION DAMAGE PAST LIMITATIONS AFTER BLEND-OUT.  REPAIRED FRAME BY INSTALLING A SPLICE REPAIR IAW REO-01936 AND TREATED AREA DC-8 IAW SRM 51-1-8.
